# SDR DXTA200702104

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,489 hours, 6,998 cycles
- Engine: Pwa JT15D5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING THROUGH 11,000 FT, RT ENGINE LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED, TRIGGERING RT FUEL BOOST ANNUNCIATOR TO ILLUMINATE.  RAN THE ABNORMAL CHECKLIST AND LANDED.  NO ENGINE FLUCTUATIONS OR OTHER ENGINE INDICATIONS WERE NOTED.   [SUP 4-19-07]  SUMPED RT WING TANKS.  REMOVED ENGINE FUEL FILTER AND INSTALLED A NEW FILTER.  INSTALLED COWL.  REMOVED RT ENGINE FUEL LOW PRESSURE SWITCH AND INSTALLED A NEW SWITCH.  ALL LEAK AND OPS CHECKS GOOD. ALL WORK DONE IAW CHAPTER 73-30-02 OF THE 560 MM.
